CSpace
existenceofhamiltoniankfactor
Cai Maocheng1; Feng Qizhi2; Li Yanjun3
2004
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume017Issue:004Pages:464
AbstractA Hamiltonian k-factor is a k-factor containing aHamiltonian cycle.An n/2-critical graph G is a simple graph of order n which satisfies δ(G)≥n/2 and δ(G-e)
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40091
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院
2.中国海洋大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cai Maocheng,Feng Qizhi,Li Yanjun. existenceofhamiltoniankfactor[J]. journalofsystemsscienceandcomplexity,2004,017(004):464.
APA Cai Maocheng,Feng Qizhi,&Li Yanjun.(2004).existenceofhamiltoniankfactor.journalofsystemsscienceandcomplexity,017(004),464.
MLA Cai Maocheng,et al."existenceofhamiltoniankfactor".journalofsystemsscienceandcomplexity 017.004(2004):464.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai Maocheng]'s Articles
[Feng Qizhi]'s Articles
[Li Yanjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai Maocheng]'s Articles
[Feng Qizhi]'s Articles
[Li Yanjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai Maocheng]'s Articles
[Feng Qizhi]'s Articles
[Li Yanjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.